# SDR SWAA2013100720946

- Difficulty date: September 23, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 33,237 hours, 21,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5956040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER LINER HORIZONTAL STRAP CRACKED BETWEEN BS 813 TO BS 832 BETWEEN BL0 TO RBL 48.  R & R STRAP IAW SRM & DRAWING.
